# SDR QMLA2014073114096

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N193AM
- Make and model: Bell 407
- Aircraft serial: 54004
- Aircraft time: 1,295 hours, 4,938 cycles
- Engine: Allsn 250C47B
- Engine time: 1,295 hours, 4,938 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 406040400121
- Part serial: BH213688
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING MAINTENANCE FLIGHT HAD T/R CHIP LIGHT ILLUMINATE CAUSING A UNSCHEDULED LANDING.  REMOVED & EXAMINED MAGNETIC CHIP PLUG.  SMALL HAIR LIKE METAL SLIVER FOUND.  CLEANED & RE-INSTALLED PLUG & STILL HAD CAUTION LIGHT.  CHECKED WIRING & FOUND TO BE SERVICEABLE.  FOLLOWED PROCEDURES FOR GEARBOX FLUSH IN MM CH 65 FOR INSPECTION & SERVICEABILITY CHECK.  FOUND TO BE SERVICEABLE SO RE-SERVICED IAW MM CH 12.  GND RAN ACFT WITH NO FURTHER LIGHT.  ACFT WAS FOUND TO BE AIRWORTHY SO RETURNED IT TO SERVICE.
